# SDR DHL2007802522

- Difficulty date: February 2, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT WITH 0.600" CRACK APPROX AT STA 25.000 L-15L TO L-16L (FUS SKIN) MAJOR REPAIR. CORR.: PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-31-07, DWG# AC62-53-101 REV. IR DATED 01-15-07. REMOVED EXISTING INTERIM REPAIR IAW SRM 51-1-21, SRM 51-3-0. CUT OUT DAMAGED SECTION IAW DWG# AC62-53-101. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. NO CRACK OR CORROSION FOUND AFTER CUT OUT. ENCLOSED SMN FORM 242-2. FABRICATED REPAIR DOUBLER (AL7075T6 0.071"), 2EA INTERNAL FINGER DOUBLERS (AL7075T6 0.032") AND 2EA FILLERS (AL7075T6 0.050") IA DWG #AC62-53-101. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR
